That sounds serious. Go back to the doc and demand care. Write all of these symptoms and tell them you are ill. I was on Prednisone and it didnt make me hungry like everyone said that it would, but I defintely didnt get that feeling you had. Go to the Dr. !! A different one if you can!
By the way, coughing up things is a good thing, i think.
I would definitely follow up with your doctor as Wannabigbabybelly (whew!) pointed out....it sounds like you need a better evaluation. The rapid heart rate can be from a few things...one, you are working hard to breathe when you are having this attack. Two, when you feel that tightness, you can't help but feel anxious about it. I have had most of the symptoms you list at one time or another. It is okay to cough things up, but look at the color. If it is anything but white or clear, could be an infection. You said that the docs gave you Zithromax, are you taking it now? I know how expensive that med is, I feel your plight. If you have an infection, asthma can definitely flare up. It is sad that in a country like this, people can't get the meds they need ( I could ramble forever about this!) I hope everything works out for you in the end...Sunny
I am from India now living in the US . Zithromax 6 tabs course costs 2 bucks there! I am following the regimen as described on asthmastory.com to kill clamydia infection.It is new research.The webmaster cured his asthma!
Some of the symptoms you describe (Throat closing feeling resulting in vomiting, Getting full fast, chest.sternum tight pain) sound like symptoms I was having that were diagnosed as acid reflux. I was then on medication after medication as noon worked or those that did work I couldn't tolerate the side effects. Most recently it turns out I had chronic cholecystitis (bad gall bladder) and had it removed last month. I hope the symptoms I had previously will now go away as the surgeon said they could have been from the bad gall bladder.
Well the z-pack was given because the doc apparently thought you had a respiratory infection. The prednisone works on inflammation but the symptoms will probably come back without the antibiotic. Sometimes steroids will make you really jittery. Perhaps this is what happened with the prednisone.